MAUDE Adverse Event Report: LIPOGEMS INTERNATIONAL SPA LIPOGEMS PROCESS DEVICE; SPORT MEDICINE 240

LIPOGEMS INTERNATIONAL SPA LIPOGEMS PROCESS DEVICE; SPORT MEDICINE 240
Model Number LGD 240
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Compliant was reviewed and deemed reportable during 2019 audit.The infiltration cannula was not properly handled, per the ifu.Failure to follow manufacturer's instruction for use during the initial insertion by the surgeon, and reusing the same cannula after noting that it was bent, was cause of the tip being broken in the patient.Excessive force was used during surgeon's initial insertion causing it to bend.There was a second cannula opened to replace the bent one, however the surgeon again used the bent cannula on the patient and the tip broke off.Infiltration cannula tip was left in the patient at discretion of the surgeon.The surgeon has advised that he did inform the patient of the situation and in his professional opinion did not feel that the piece remaining inside would be a problem.

Brand Name
LIPOGEMS PROCESS DEVICE
Common Device Name
SPORT MEDICINE 240
Manufacturer (Section D)
LIPOGEMS INTERNATIONAL SPA
viale bianca maria, 24
milan, 20129
IT  20129
MDR Report Key8937292
Report Number3006053983-2019-00001
Device Sequence Number525910
Product Code MUU
UDI-Device Identifier08058773562432
UDI-Public08058773562432
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberLGD 240
Device Catalogue NumberLG MK 240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/24/2018
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;